# SDR P5CA2018091100241

- Difficulty date: September 7, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 79,726 hours, 20,366 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK OUTER SURFACE NR 2 ENG RT CORE COWL NAC UTA-273 TO 295 NEAR 2 O'CLOCK. ACCOMPLISHED DAMAGE AREA IAW ED NO 1971A190 REV 0. JOB COMPLETED AND COND CHK NML.
